The mu-way intersection problem for m-cycle systems

Adams, P, Billington, EJ, Bryant, DE and Khodkar, A (2001) The mu-way intersection problem for m-cycle systems. Discrete Mathematics, 231 1-3: 27-56. doi:10.1016/S0012-365X(00)00303-4

Author Adams, P
Billington, EJ
Bryant, DE
Khodkar, A
Title The mu-way intersection problem for m-cycle systems
Journal name Discrete Mathematics   Check publisher's open access policy
ISSN 0012-365X
Publication date 2001-01-01
Year available 2001
Sub-type Article (original research)
DOI 10.1016/S0012-365X(00)00303-4
Open Access Status
Volume 231
Issue 1-3
Start page 27
End page 56
Total pages 30
Editor P.L. Hammer
Place of publication Netherlands
Publisher Elsevier
Language eng
Subject C1
230101 Mathematical Logic, Set Theory, Lattices And Combinatorics
780101 Mathematical sciences
Abstract An m-cycle system of order upsilon is a partition of the edge-set of a complete graph of order upsilon into m-cycles. The mu -way intersection problem for m-cycle systems involves taking mu systems, based on the same vertex set, and determining the possible number of cycles which can be common to all mu systems. General results for arbitrary m are obtained, and detailed intersection values for (mu, m) = (3, 4), (4, 5),(4, 6), (4, 7), (8, 8), (8, 9). (For the case (mu, m)= (2, m), see Billington (J. Combin. Des. 1 (1993) 435); for the case (Cc,m)=(3,3), see Milici and Quattrochi (Ars Combin. A 24 (1987) 175. (C) 2001 Elsevier Science B.V. All rights reserved.
Keyword Mathematics
M-cycle System
Cycle Decomposition
Intersection Problem
Q-Index Code C1
Institutional Status UQ

Document type: Journal Article
Sub-type: Article (original research)
Collection: School of Physical Sciences Publications
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 2 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 3 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Wed, 15 Aug 2007, 00:52:48 EST